# SDR UPS08M51780

- Difficulty date: March 10, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Defective
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR RAFT/ESCAPE SLIDE PRESSURE INDICATOR WILL NOT ILLUMINATE.  DEFERRED IAW UPS MEL 25-61-2 DMP PROC C/W.  PRESSURE CHECKS GOOD, M371018 ASSIGNED.  INSTALLED NEW SLIDE AND CONTAINER ON DOOR PER AMM 25-61-01-4.  THIS CLEARS M371018.
